MathSciNet Relay Station
MathSciNet bibliographic data
MR2013607 65P10 (37M15 81-08 81Q05)
Kalogiratou, Z.; Monovasilis, Th.; Simos, T. E. Symplectic integrators for the numerical solution of the Schrödinger equation. Selected papers from the Conference on Computational and Mathematical Methods for Science and Engineering (Alicante, 2002). J. Comput. Appl. Math. 158 (2003), no. 1, 83–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement